# SDR 05FDEA00129

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD ENTRY DOOR  CUTOUT UPPER HINGE, REPAIR PER EO 7-5330-7-2345  PT 2.   REPAIRED FWD ENTRY DOOR CUT OUT UPPER HINGE CRACK PER EO 7-5330-7-2345 PART 2
